It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


For about the last week I've been not taking my ritalin. About 2 days after I stopped I started having a severe problem concentrating on everything. I also experienced some behavioral changes and anxiety as a result of this. I find that I can concentrate, but only if I put my mind hard to work at doing so and it eventually causes a headache while trying? I'm afraid I may be developing some degenerative mental disease, but my doctors say that possiblity is very remote since things like CJD, Alzheimers, and Huntington's Disease are very rare, most of them occur in older people, and because I am known to be a hypochondriac who suffers from anxiety because of it they think it could be related to that. Is it possible that the symptoms I'm describing could be attributed to withdrawl from the ritalin? Or should I start writing my last will and testament while I still have enough brain left to do so? Has anyone ever had these experiences. I'm now on Xanax which controls the anxiety to a decent extent, but I find it hard to perform many tasks because my concentration just isn't there.
I feel that ritalin is a narcotic,as does my sons doctor. Like any narcotic drug there is an addiction factor, and withdrawl symptoms as well. i recently changed my son from Ritalin to adderall and had a two-three week period with all sorts of problems, however once he got into his routine steady with the new meds he was great.





All times are GMT -7. The time now is 12:04 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!